Integral Conditions for Convergence of Solutions of Non-Linear Robin's Problem in Strongly Perforated Domain

Автор(и)

  • E.Ya. Khruslov
  • L.O. Khilkova Institute of Chemical Technologies of Volodymyr Dahl East Ukrainian National University 31 Volodymyrska Str., Rubizhne 93009, Ukraine
  • M.V. Goncharenko

DOI:

https://doi.org/10.15407/mag13.03.283

Ключові слова:

усреднение, стационарная диффузия, нелинейное краевое условие Робина, усредненное уравнение.

Анотація

Рассматривается начально-краевая задача для уравнения Пуассона в сильно перфорированной области Ωε = Ω\FεRn (n ≥ 2) с нелинейным условием Робина на границе перфорирующего множества Fε. Область Ωε зависит от малого параметра ε > 0 так, что при ε→0 она становится все более разрыхленной и располагается все более плотно в Ω. Изучается асимптотическое поведение решения uε(x) задачи, когда ε→0. Получено усредненное уравнение, описывающее главный член u(x) асимптотики uε(x), и сформулированы интегральные условия сходимости uε(x) к u(x).

Анотацiя

Розглядається початково-крайова задача для рiвняння Пуассона у сильно перфорованому середовищi Ωε = Ω\FεRn (n ≥ 2) з нелiнiйною умовою Робiна на межi множини Fε, що перфорує. Область Ωε залежить вiд малого параметру ε > 0 так, що при ε→0 вона стає все бiльш розпушеною та розташовуїться все бiльш щiльно у областi Ω. Вивчається асимптотична поведiнка розв'язку задачi, коли ε→0. Побудовано усереднене рiвняння, що описує головний член u(x) асимптотики uε(x), та сформульованi iнтегральнi умови збiжностi uε(x) до u(x).

Mathematics Subject Classification: 35Q70.

Посилання

B. Cabarrubias and P. Donato, Homogenization of a Quasilinear Elliptic Problem with Nonlinear Robin Boundary Condition, Appl. Anal.: An Intern. J. 91 (2012), No. 6, 1111–1127.

I. Chourabi and P. Donato, Homogenization of Elliptic Problems with Quadratic Growth and Nonhomogenous Robin Conditions in Perforated Domains, Chin. Ann. Math. 37B (2016), No. 6, 833–852.

D. Cioranescu and P. Donato, On Robin Problems in Perforated Domains, Math. Sci. Appl. 9 (1997), 123–135.

D. Cioranescu, P. Donato, and R. Zaki, Asymptotic Behaviour of Elliptic Problems in Perforated Domains with Nonlinear Boundary Conditions, Asymptot. Anal 53 (2007), 209–235.

C. Conca, J. Diaz, A. Linan, and C. Timofte, Homogenization in Chemical Reactive Floes, Electron. J. Differential Equations 40 (2004), 1–22.

C. Conca, J. Diaz, A. Linan, and C. Timofte, Homogenization Results for Chemical Reactive Flows Through Porous Media, New trends in continuum mechanics, Theta Ser. Adv. Math. 3, Theta, Bucharest, 2005, 99–107.

C. Conca, J. Diaz, and C. Timofte, On the Homogenization of a Transmission Problem Arising in Chemistry, Romanian Rep. Phys. 56 (2004), No. 4, 613–622.

L.C. Evans, Partial Differential Equations. Graduate Studies in Mathematics, Providence: Amer. Math. Soc., 1998.

M.V. Goncharenko and L.A. Khilkova, Homogenized Model of Diffusion in Porous Media with Nonlinear Absorption at the Boundary, Ukrain. Mat. Zh. 67 (2015), No. 9, 1201–1216 (Russian); Engl. transl.: Ukrainian Math. J. 67 (2016), No. 9, 1349–1366. https://doi.org/10.1007/s11253-016-1158-9

M.V. Goncharenko and L.A. Khilkova, Homogenized Model of Diffusion in a LocallyPeriodic Porous Media with Nonlinear Absorption at the Boundary, Dopov. Nats. Akad. Nauk Ukr. 10 (2016), No. 6, 15–19 (Russian).

A.N. Kolmogorov and S.V. Fomin, Elements of the Theory of Functions and Functional Analysis, Fizmatlit, Moscow, 2004 (Russian).

V.A. Marchenko and E.Ya. Khruslov, Homogenization of Partial Differential Equations, Birkhöuser, Boston, Basel, Berlin, 2006.

V.G. Maz’ya, Sobolev Spaces, Izdatel’stvo LGU, Leningrad, 1985 (Russian).

T.A. Mel’nyk and O.A. Sivak, Asymptotic Analysis of a Boundary-Value Problem with the Nonlinean Multiphase Interactions in a Perforated Domain, Ukrain. Mat. Zh. 61 (2009), No. 4, 494–512.

A.N. Tikhonov and A.A. Samarskiy, Equations of the Mathematical Physics, Nauka, Moscow, 1972 (Russian).

C. Timofte, On the Homogenization of a Climatization Problem, Studia Univ. Babes-Bolyai Math LII (2007), No. 2, 117–125.

C. Timofte, N. Cotfas, and G. Pavel, On the Asymptotic Behaviour of Some EllipticProblems in Perforated Domains, Romanian Rep. Phys. 64 (2012), No. 1, 5–14.

Downloads

Опубліковано

2017-12-17

Як цитувати

(1)
Khruslov, E.; Khilkova, L.; Goncharenko, M. Integral Conditions for Convergence of Solutions of Non-Linear Robin’s Problem in Strongly Perforated Domain. J. Math. Phys. Anal. Geom. 2017, 13, 283-313.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.